Alert archive / Idaho / Wind Chill Warnings in 2014
Wind Chill Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this wind chill warning at Dec 29, 2014, 3:06 AM MST. It took effect at Dec 29, 2014, 5:00 PM MST. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 3:06 AM MST (10:06 UTC)
- In effect from
- Dec 29, 2014, 5:00 PM MST
- Expired
- Dec 31, 2014, 12:00 PM MST
- In force
- 43 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS45 KPIH 291006 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 306 AM MST MON DEC 29 2014 IDZ019-292200- /O.NEW.KPIH.WC.W.0003.141230T0000Z-141230T1800Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 306 AM MST MON DEC 29 2014 ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST TUESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON...EDIE RANCH...MONIDA PASS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...LEADING TO SERIOUS INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ020-021-025-032-292200- /O.NEW.KPIH.WC.W.0003.141230T0500Z-141230T1800Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO... MACKAY 306 AM MST MON DEC 29 2014 ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST TUESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...LEADING TO SERIOUS INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ HTTP://WEATHER.GOV/POCATELLO
5 follow-up statements
682 WWUS45 KPIH 292021 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 121 PM MST MON DEC 29 2014 IDZ019-301100- /O.EXT.KPIH.WC.W.0003.141230T0000Z-141230T1900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 121 PM MST MON DEC 29 2014 ...WIND CHILL WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON MST TUESDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON MST TUESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON...MONIDA PASS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ020-021-025-032-301100- /O.EXT.KPIH.WC.W.0003.141230T0500Z-141230T1900Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO... MACKAY 121 PM MST MON DEC 29 2014 ...WIND CHILL WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON MST TUESDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON MST TUESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ HTTP://WEATHER.GOV/POCATELLO
328 WWUS45 KPIH 300923 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 223 AM MST TUE DEC 30 2014 IDZ019-301900- /O.CON.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 223 AM MST TUE DEC 30 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON...MONIDA PASS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ020-021-025-032-301900- /O.CON.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO... MACKAY 223 AM MST TUE DEC 30 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... BLACKFOOT...ARCO...MACKAY...BEAR LAKE...MONTPELIER. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...AND POTENTIAL INJURY OR DEATH. THIS CAN INCLUDE PETS OR LIVESTOCK LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ HTTP://WEATHER.GOV/POCATELLO
723 WWUS45 KPIH 301903 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1203 PM MST TUE DEC 30 2014 IDZ020-021-025-032-302015- /O.EXP.KPIH.WC.W.0003.000000T0000Z-141230T1900Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...PARIS...ARCO... MACKAY 1203 PM MST TUE DEC 30 2014 ...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY... THE WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY AS WIND CHILL TEMPERATURES HAVE WARMED TO AROUND 15 BELOW IN THE UPPER SNAKE RIVER PLAIN AND BEAR LAKE REGION EARLY THIS AFTERNOON. $$ IDZ019-311100- /O.EXT.KPIH.WC.W.0003.000000T0000Z-141231T1800Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 1203 PM MST TUE DEC 30 2014 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON...MONIDA PASS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO THE QUICK ONSET OF FROSTBITE OR HYPOTHERMIA...AND CAN LEAD TO INJURY OR DEATH IF NOT PREPARED. UNPROTECTED PETS AND LIVESTOCK CAN ALSO BE IMPACTED WITH TEMPERATURES THIS COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ HTTP://WEATHER.GOV/POCATELLO
976 WWUS45 KPIH 302041 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 141 PM MST TUE DEC 30 2014 IDZ020-021-032-311900- /O.EXB.KPIH.WC.W.0003.141231T0300Z-141231T1900Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...ARCO...MACKAY 141 PM MST TUE DEC 30 2014 ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST WEDNESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 30. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...INL... BLACKFOOT...FORT HALL...ARCO...MACKAY. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO FROSTBITE OR HYPOTHERMIA POTENTIALLY RESULTING IN INJURY OR DEATH. UNPROTECTED PETS AND LIVESTOCK CAN ALSO BE IMPACTED WITH TEMPERATURES THIS COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ IDZ019-311900- /O.EXT.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 141 PM MST TUE DEC 30 2014 ...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON MST WEDNESDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL NOON MST WEDNESDAY. * WIND CHILL VALUES...MINUS 20 TO MINUS 40. * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON...MONIDA PASS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE CAN LEAD TO FROSTBITE OR HYPOTHERMIA POTENTIALLY LEADING TO INJURY OR DEATH. UNPROTECTED PETS AND LIVESTOCK CAN ALSO BE IMPACTED WITH TEMPERATURES THIS COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ HTTP://WEATHER.GOV/POCATELLO
595 WWUS45 KPIH 311852 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1152 AM MST WED DEC 31 2014 IDZ019-312000- /O.EXP.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... PINE CREEK PASS 1152 AM MST WED DEC 31 2014 ...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY... THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT NOON MST TODAY. $$ IDZ020-021-032-312000- /O.EXP.KPIH.WC.W.0003.000000T0000Z-141231T1900Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...BLACKFOOT...ARCO...MACKAY 1152 AM MST WED DEC 31 2014 ...WIND CHILL WARNING WILL EXPIRE AT NOON MST TODAY... THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT NOON MST TODAY. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind chill warning went out at Dec 28, 5:19 PM MST, 9 hours 47 minutes earlier.
Area forecast discussion, Dec 28, 5:19 PM MST, 9 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 519 PM MST SUN DEC 28 2014 .UPDATE...SNOW HAS ABATED AND FURTHER ACCUMULATIONS ACROSS THE SOUTHEAST HIGHLANDS SHOULD BE LIGHT FOR THE REST OF THE EVENING. HAVE THEREFORE DISCONTINUED THE WINTER HEADLINES OVER OUR SOUTHEASTERN ZONES. HINSBERGER && .PREV DISCUSSION... /ISSUED 153 PM MST SUN DEC 28 2014/ SHORT TERM...TONIGHT THROUGH WEDNESDAY. MAIN TROUGH AXIS HAS DUG WELL INTO NEVADA THIS AFTERNOON. SECONDARY SHORTWAVE ALONG IDAHO/WYOMING BORDER HELPING TO INDUCE BAND OF WRAP AROUND SNOWFALL ALONG THE WYOMING BORDER. THIRD SHORTWAVE DROPPING THROUGH PANHANDLE PRODUCING MAINLY ISOLATED SNOW SHOWERS OVER PORTIONS OF THE CENTRAL MTNS. FEEL CONFIDENT IN DROPPING ALL HEADLINES WHERE SNOW HAS ENDED...MAINTAINING WARNING FOR 23/25 AND ADVISORY FOR 24. WARNING MAY BE TOO STRONG AT THIS POINT SINCE BAND IS WEAKENING AND STRONG WINDS/LARGE AREAS OF BLOWING SNOW HAVE FAILED TO MATERIALIZE IN THE EASTERN HIGHLANDS. HOWEVER...FEEL THAT THE SNOW BAND WILL BE DONE BY 00Z AND NEXT SHIFT CAN CANCEL EARLY. SHOWERS FROM PANHANDLE FEATURE STILL EXPECTED TO WORK ACROSS REMAINDER OF REGION BUT QPF AMOUNTS SHOULD REMAIN VERY LIGHT. HRRR/RAP STILL TRYING TO DEVELOP SOME VERSION OF A CONVERGENCE EVENT BUT LOSS OF 700MB FLOW MAKES THIS HARDER TO DEFINE. FEEL THIS MAY BE MORE OF AN AFFECT OF THE BEGINNING OF THE ARCTIC PUSH DROPPING INTO A NEARLY SATURATED AIR MASS. HAVE WEAKENED THE QPF/SNOW FCST INTO TONIGHT BUT HAVE LITTLE CONFIDENCE IN PLACEMENT OF SNOW SHOWERS AND RESULTING SNOW AMOUNTS. COLD AIR MASS SETTING UP OVERNIGHT WITH NORTHERLY GRADIENT. TEMPS START TO DROP SHARPLY PARTICULARLY IN THE NORTHEAST CORNER OVER FRESH SNOW. WINDS RELATIVELY LIGHT TONIGHT SO DO NOT EXPECT A WINDCHILL HEADLINE AT THIS TIME. UPPER LOW DEEPENS OVER NORTHERN NEVADA THRU THE DAY MONDAY WITH SHARP REINFORCING SHORTWAVE DROPPING THROUGH THE PACNW. COULD CONTINUE TO SEE LIGHT SNOW SHOWERS BUT AGAIN LITTLE CONFIDENCE IN PLACEMENT OR AMOUNTS. GIVEN WEAK CONVECTIVE NATURE IN ABSENCE OF ADDITIONAL DYNAMICS...KEPT AMOUNTS LOW. COLD ARCTIC AIR CONTINUES TO SPILL INTO THE REGION OVER THE DIVIDE...AND SFC GRADIENT TIGHTENS UP AS WELL. COMBINATION WILL LIKELY BE ENOUGH FOR WIND CHILL HEADLINE MONDAY NIGHT INTO TUESDAY. UPPER LOW SAGS TOWARD VEGAS LEAVING VERY COLD NORTHEAST FLOW IN PLACE OVER EASTERN IDAHO THROUGH REMAINDER OF SHORT TERM. TEMPS REMAIN QUITE COLD WITH MOST PLACES SEEING SUBZERO LOWS HEADING INTO MID WEEK. WOULD NOT BE SURPRISED TO SEE A FEW OF THE NORMALLY COLDER LOCATIONS SUCH AS STANLEY/ISLAND PARK/COPPER BASIN SEE SUBZERO HIGHS BY MID WEEK. HAVE PUSHED ALL TEMPS DOWN AS GUIDANCE CONTINUES TO TREND COLDER. DMH LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. GFS AND EUROPEAN MODELS START TO DIVERGE LATE IN THE WEEK INTO THE WEEKEND. EUROPEAN STAYS COMPLETELY DRY WITH UPPER RIDGE JUST TO WEST WHILE GFS BRINGS IN PRECIPITATION WITH NORTHERN SYSTEM FRIDAY THROUGH SUNDAY. FOR NOW KEPT SOME LIGHT SNOW IN GRIDS FRIDAY THROUGH SUNDAY AND DID NOT BUY OFF ON THE COMPLETELY DRY EUROPEAN SOLUTION. TEMPERATURES SHOULD MODERATE TO NEAR SEASONAL NORMAL HIGH TEMPERATURES BY SATURDAY WITH SNAKE RIVER PLAIN LIKELY IN INVERSION CONDITIONS THURSDAY AND FRIDAY. GK AVIATION...SNOW HAS ENDED AT TAF SITES THIS AFTERNOON. EXPECT SOME MVFR AND IFR CEILINGS TO PERSIST AT IDA AND PIH AND RETURN TO BYI OVERNIGHT. COULD SEE SOME LIGHT SNOW AT TIMES AS WELL AT THOSE LOCATIONS OVERNIGHT WITH THE HIGH MOISTURE CONTENT AND CANADIAN FRONT MOVING SOUTH. GK && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Nearby
Wind Chill Warnings in Idaho, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.